The Open UniversitySkip to content

Recursive constructions for triangulations

Grannell, M. J.; Griggs, T. S. and Siran, J. (2002). Recursive constructions for triangulations. Journal of Graph Theory, 39(2) pp. 87–107.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


Three recursive constructions are presented; two deal with embeddings of complete graphs and one with embeddings of complete tripartite graphs. All three facilitate the construction of 2an2-o(n2) non-isomorphic face 2-colourable triangulations of Kn and Kn,n,n in orientable and non-orientable surfaces for values of n lying in certain residue classes and for appropriate constants a.

Item Type: Journal Article
ISSN: 0364-9024
Keywords: topological embedding; triangulation of Kn; triangulation of Kn,n,n; complete graph; complete tripartite graph; Steiner triple system; non-isomorphic embeddings
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 8097
Depositing User: Jozef Širáň
Date Deposited: 14 Jun 2007
Last Modified: 02 Dec 2010 20:00
Share this page:


Scopus Citations

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340